By following a recent method established by Mortici [8], we prove some inequalities which improve known lower and upper bounds for the ratio \Gamma(x +\lamda)=\Gamma(x + 1).

Natalini, P., Laforgia, A.I.A. (2011). Some inequalities for the ratio of gamma functions. JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, 2(1), 16-26.

Some inequalities for the ratio of gamma functions

NATALINI, PIERPAOLO;LAFORGIA, Andrea Ivo Antonio
2011-01-01

Abstract

By following a recent method established by Mortici [8], we prove some inequalities which improve known lower and upper bounds for the ratio \Gamma(x +\lamda)=\Gamma(x + 1).
Natalini, P., Laforgia, A.I.A. (2011). Some inequalities for the ratio of gamma functions. JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, 2(1), 16-26.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/279054
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact